Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
171 Doctors are Online

Grayish stools with foul smell. Could it be due to the intake of blue berry juice and gercinia gambogia?

My stools have been grayish/ blueish and tacky (definitely need to flush several times to remove residue from sides of toilet). they also have a very strong distinctive smell. Started aeound rhe time i began drinking blueberry juice and taking raspberry keynotes, green coffee bean, and gercinia gambogia. Is this connected to the change in my stools? This now has become 'typical' of my BM.
Asked On : Wed, 17 Apr 2013
Answers:  2 Views:  16
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Dec 2012

Thanks for posting on HCM,

From your description, your change is stool characteristic highly correlates with your change in diet and so the probability that your greyish foul smelling stool is as a result of the in take of the juice is high. If you wish to keep taking the juice, I will suggest that associate with drinking much water.
Your digestion may not be able to successfully digest completely the components of your juice. If you are not comfortable with your stool color and odor, I suggest you quit drinking the juice and try some form of beverage with less side effects.

Hope this helps
Answered: Thu, 18 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Cardiologist Dr. Anantharamakrishnan's  Response
Hi friend,
Welcome to Health Care Magic

The association can only be confirmed by stopping all of them for a week / and the reintroducing them one by one - to check.

Take care
Wishing speedy recovery
God bless
Good luck
Answered: Thu, 18 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor